# SDR USAA2013102500005

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 75,936 hours, 34,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ON SEAT 9C IS BROKEN.  MAINTENANCE RESECURED LIGHT COVER AS REQUIRED REF SRM 51-42-11.
